# SDR USAA2011080500017

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 76,306 hours, 14,189 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066224
- Condition: Failed
- Location: Cabin
- Part time: 91,690 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

PHL - FLT 711 EN ROUTE ZRH TO PHL. EICAS MSG RT RECIRC FAN DISP AND RT RECIRC FAN INOP ILLUMINATED WITH SWITCH SELECTED ON.  (COCKPIT AND CABIN VERY STRONG ELECTRICAL SMELL).  MAINTENANCE REMOVED AND REPLACED THE RIGHT RECIRCULATION FAN.
